# SDR FDEA202102180404

- Difficulty date: February 18, 2021
- Submitted: February 21, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: AEA01836
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CABIN FLOORBOARD STA 1481 RBL 75 - 107 NEEDS 4 INSERTS,   MARKED IN RED. 0000484495 : SKIATHITIS, GEORGE M - 18-FEB-2021 19:22  REPLACED MISSING INSERTS AS REQUIRED ON UPPPER FUSELAGE MAIN CABIN FLOORBOARD   STA. 1481 RBL 91 PN# AEA0183-6 REF SRM 53-60-00 REPAIR 6 FIG 11 PG 15  0000097844 : PEREZ, JULIO E - 18-FEB-2021 20:40  OK
